# SDR YENA201710080831

- Difficulty date: October 8, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 39,948 hours, 14,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 008580
- Condition: Failed
- Location: 11wl
- Part time: 39,955 hours, 14,115 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD EMERGENCY EXIT SIGNS DO NOT ILLUMINATE WHEN TESTED.  R & R THE FWD RT EPSU IAW AMM 33-51-38. CHECKED NORMAL.
